# SDR AALA20011494

- Difficulty date: July 24, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N1458H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11478
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT TRACK LIGHTING SEGMENT AT FORWARD ENTRY DOORS HAS SEVERAL LAMPS INOPERATIVE.  REPLACED EMERGENCY EXIT TRACK LIGHTING LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
